Research ArticleOpen accessPhrase in the titleNumerical Solution For Frank-Kamenetskii And Activation Energy Parameters in Reactive-Diffusive Equation with Variable One-Exponential FactorO. K. Koriko, A. J. OmowayeJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,920 accessesView PDFCite
141 results for “numerical solution”
Set a search alertResearch ArticleOpen accessPhrase in the titleNumerical Solution of First Order Initial Value Problems Using a Self-Starting Implicit Two-Step Obrechkoff-Type Block MethodZurni Omar, Oluwaseun AdeyeyeJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 13 Jun 2016 · 8,078 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleNumerical Solution for 2D European Option Pricing Using Quarter-Sweep Modified Gauss-Seidel MethodKoh Wei Sin, Jumat Sulaiman, Rasid MailJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 8 Feb 2012 · 7,773 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleNumerical Solution of Higher Order Ordinary Differential Equations by Direct Block CodeN. Waeleh, Z. A. Majid, F. Ismail, M. SuleimanJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 3 Feb 2012 · 8,138 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleHalf-bounded Numerical Solution of Singular Integral Equations with Cauchy KernelM. Abdulkawi, Z. K. Eshkuvatov, N.M.A. Nik LongJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,269 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA Note on the Numerical Solution for Fredholm Integral Equation of the Second Kind with Cauchy kernelM. Abdulkawi, M.M.A. Nik Long, Z. K. EshkuvatovJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,677 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleNumerical Solution of Second-Order Linear Fredholm Integro-Differential Equation Using Generalized Minimal Residual MethodElayaraja Aruchunan, Jumat SulaimanAmerican Journal of Applied Sciences, Vol. 7, Issue 6 · 30 Jun 2010 · 8,198 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleNumerical Solution of Fourth Order Linear Ordinary Differential Equations by Cubic Spline Collocation Tau MethodO.A. Taiwo, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,985 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleNumerical Solutions of the Multispecies Predator-Prey Model by Variational Iteration MethodKhaled BatihaJournal of Computer Science, Vol. 3, Issue 7 · 31 Jul 2007 · 6,793 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleNumerical Solution of the Taylor-Quette Flow Problem: A Commodious Statistical ApproachAyoob Karimi, Hassan Zeytoonian, Shahin NavardiPhysics International, Vol. 1, Issue 1 · 31 Mar 2010 · 7,780 accessesView PDFCite